Sertaline upped: Hi I have been on... - Mental Health Sup...

Mental Health Support
25,617 members15,076 posts

Sertaline upped

1gemma
1gemma

Hi I have been on sertaline for about a year but had been stopped and changed a few times but now my doc has put me back on them because nothing was helping and upped my dose to 100% av been taking them for 2weeks and ever since my anxiety has been on its all time high twitching not sleeping and my mood is up and down still I know I haven't been on the higher does long but just hate the way I feel any advice ☺️

2 Replies
oldestnewest

Hello 1gemma

Thank s for your post. It sounds as if you need to have a talk with your doctor about how you are feeling with this higher dose.

Our members may be able to help and offer you some insight into how they have been when taking a similar dose.

The topics might have more information about sertaline for you.

Let us know how you get on

Good Luck

1gemma
1gemma
in reply to MAS_Nurse

Thanks for your reply I have been to the doc again because things feel like they are getting worse than better he now wants me to get assessed by a mental health team I hate that I cant fight or just crack on with life as people tell me to do I feel like when I talk to people they just think I am been dramatic or silly or they have bigger issues than mine I have had a really ruff time over this past year and trying to rebuild is so much harder than I could imagine x

You may also like...